# SDR DALA1100031706

- Difficulty date: December 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 43,304 hours, 12,748 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35313
- Condition: Dented
- Location: Bs 1373 S29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV 10, FOUND A DENT AT STA 1373 AND STR 29.  THE DENT IS 6.5 LONG, 3.4 WIDE, .141 DEEP.  REF NRC 29 AND ERA 488494-14, REV A.  TRIMMED OUT DENT, ACCOMPLISHED HFEC INSP ALONG EDGE OF TRIM OUT.  ACCOMPLISHED .040 INSURANCE CUT.  BHEC INSPECTED ALL EXISTING HOLES COMMON TO REPAIR DOUBLER. HFEC INSPECTED FRAME IN AREA COMMON TO DOUBLER.  FABRICATED REPAIR DOUBLER AND FILLER FROM 0.190 CLAD 2024-T3.  INSTALLED REPAIR IAW ERA FIG 1.  TREATED AND PAINTED AREA IAW ERA. INSTALLED ID TAG IAW PS 900-5-1 NR04.
